EconPapers    
Economics at your fingertips  
 

New Results on Robust Model Predictive Control for Time‐Delay Systems with Input Constraints

Qing Lu, Yiyong Sun, Qi Zhou and Zhiguang Feng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper investigates the problem of model predictive control for a class of nonlinear systems subject to state delays and input constraints. The time‐varying delay is considered with both upper and lower bounds. A new model is proposed to approximate the delay. And the uncertainty is polytopic type. For the state‐feedback MPC design objective, we formulate an optimization problem. Under model transformation, a new model predictive controller is designed such that the robust asymptotical stability of the closed‐loop system can be guaranteed. Finally, the applicability of the presented results are demonstrated by a practical example.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/528926

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:528926

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:528926